# SDR UALA2009082602668

- Difficulty date: August 25, 2009
- Submitted: August 26, 2009
- Operation: Air carrier
- Aircraft: N826UA
- Make and model: Airbus A319-131
- Aircraft serial: 989
- Aircraft time: 35,384 hours, 13,866 cycles
- Engine: Iae V2522A5
- System (JASC): 2350 · Audio Integrating System
- Part: Microphone
- Part number: MF20534
- Part serial: 217
- Condition: Inoperative
- Location: Cockpit
- Stage of operation: NR
- How discovered: O
- Nature of condition: O
- Precautionary procedure: O

## Discrepancy

CAPTAIN'S O2 MIC INOPERATIVE.  REPLACED CAPTAIN'S OXYGEN MASK.  OPS CHECKS NORMAL.
